# SDR QXEA2013091001373

- Difficulty date: August 25, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS PANEL 624AT OTBD PANEL RADIUS FOUND CORROSION. BLENDED AREA IAW SRM 57-20-35-02-02. MAX DEPTH .007 & WITHIN LIMITS.  PERFORMED NDT INSPECTION OF THE RT WING FUEL PANEL 624AT IAW NDT MANUAL, PART 6 51-00-01.  25-801 & PART 1 51-00-06-910-801 EDDY CURRENT METHOD.  NO DEFECTS NOTED.  PERFORMED ALODINE TREATMENT IAW SRM 51-21-10-02-01.  APPLIED PRIMER WHERE NECESSARY IAW SRM 51-25-10-02-01.
